Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN)   Summer 2005 , Volume 16 , Number 2; Page(s) 55 To 63.
 
Paper: 

RELIABILITY BASED LAYOUT OPTIMIZATION OF WATER DISTRIBUTION NETWORKS: MATHEMATICAL APPROACH

 
 
Author(s):  AFSHAR M.H., AKBARI M.
 
* 
 
Abstract: 
In this paper, we present a model for layout optimization of water distribution networks for a given reliability. A mathematical concept of reliability is used to measure the reliability of the network. The model starts from a predefined maximum layout including all the possible and useful links. The model is applied for achieving the optimum layout satisfying a predetermined reliability set by the user. This is done via a penalty term included in the objective function. The applicability of the model for the layout optimization of pipe networks with predefined reliability is illustrated by testing the method against a benchmark example from the literature.      
 
Keyword(s): 
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

AFSHAR, M., & AKBARI, M. (2005). RELIABILITY BASED LAYOUT OPTIMIZATION OF WATER DISTRIBUTION NETWORKS: MATHEMATICAL APPROACH. INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN), 16(2), 55-63. https://www.sid.ir/en/journal/ViewPaper.aspx?id=47529



Vancouver: Copy

AFSHAR M.H., AKBARI M.. RELIABILITY BASED LAYOUT OPTIMIZATION OF WATER DISTRIBUTION NETWORKS: MATHEMATICAL APPROACH. INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN). 2005 [cited 2021December02];16(2):55-63. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=47529



IEEE: Copy

AFSHAR, M., AKBARI, M., 2005. RELIABILITY BASED LAYOUT OPTIMIZATION OF WATER DISTRIBUTION NETWORKS: MATHEMATICAL APPROACH. INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN), [online] 16(2), pp.55-63. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=47529.



 
 
Persian Abstract Yearly Visit 50
 
 
Latest on Blog
Enter SID Blog